# SDR GUU2008F00065

- Difficulty date: September 14, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Landing Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON TURNING BOTH LANDING LIGHTS SWITCHES OFF THERE WAS A SPARK COMING OUT OF THE SWITCH.  SPLICED AND REPOSITIONED WIRE AT LT LANDING LIGHT SWITCH. OPS CHECK GOOD. (K)
